# SDR AWXA200200380

- Difficulty date: April 29, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 7,223 hours, 2,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2790
- Condition: Discharged
- Location: Cabin
- Part time: 7,213 hours, 2,806 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - EEL - DURING INSPECTION EMERGENCY POWER SUPPLY UNIT 12WL WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 12WL IAW AMM 33-51-38-401, OPERATIONAL CHECK WAS GOOD.
